# SDR IPXA2025041452165

- Difficulty date: March 25, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N3152
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR LOWER ANGLE CORRODED BETWEEN STA 1787.45 TO STA 1825.00. R/H.REMOVED 1E ANGLE + 1 EA PLATE IAW B757-200-SRM-51-40-02-OG.FABRICATED 1 EA ANGLE WITH MATERIAL PN EXTRUSION BAC1490-2738 BTCH 0004378076.INSTALLED 01EA ANGLE + 01EA PLATE.IAW B757-200-SRM-51-40-02-OG.REMOVED  APU INLET DOOR LOWER ANGLE MADE IT FROM EXTRUSION BETWEEN STA 1787.45 TO STA 1825.00 R/H IAW B757-200-SRM-51-40-02-OG.INSTALLED 1 EA LOWER ANGLE + 01EA PLATE .IAW B757-200-SRM-51-40-02-OG.AUDIT COMPLETE.
